# SDR DALA2021110406798

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,573 hours, 19,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 HFEC INSPECTION FOUND 02 EA CRACKS (FWD:0.315" AND AFT0.250") ON THE LH FUSELAGE SKIN BELOW THE NO.8 AND NO.9 STRINGER-ATTACH RIVENTS. CORRECTIVE ACTION: 02 EA CRACKS(FWD: 0.315" AND AFT 0.250") DOUBLER REPAIR AS PER B767-300 SRM 53-80 (2005165)
